# SDR CAL960052

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907590
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 268 - EWR - THE RT HYD FLUID QTY DROPPED TO TWO QTS WHILE EN ROUTE FROM FLL TO EWR.  THE AIRCRAFT LANDED AT EWR WITH THE GEAR DOORS OPEN.  MAINTENANCE FOUND THE GROUND SPOILER HYD PRESSURE LINE IN THE RT WHEEL WELL CRACKED AT FITTING.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1200 FLIGHT HOURS OR 500 CYCLES, WHICHEVER OCCURS FIRST.  THE RIGHT HYD SYSTEM WAS SERVICED TO FULL AND ALL CONTROL SURFACES WERE CYCLED WITH NO LEAKS OR OTHER DEFECTS NOTED.  THE LEFT AND RIGHT MLG DOORS WERE INSPECTED AND NO DEFECTS WERE FOUND.  (M)
